MathSciNet Relay Station
MathSciNet bibliographic data
MR1863021 (2003c:58008) 58C25 (58K05)
Kurdyka, K.; Orro, P.; Simon, S. Semialgebraic Sard theorem for generalized critical values. J. Differential Geom. 56 (2000), no. 1, 67–92.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement